# SDR SIMA20130614004

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 6,534 hours, 4,037 cycles
- System (JASC): 3244 · Tire
- Part: Sensor
- Part number: 6007300
- Part serial: MAR030832
- Condition: Failed
- Location: Nr 3 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A BRAKE OVERHEAT WARNING MESSAGE AND RT BRAKE TEMPS SHOWED THE INBD WAS AT 20.  PERFORMED THE EMERGENCY CHECKLIST AND FOLLOWED PROCEDURES AND DECLARED AN EMERGENCY.  DIVERTED AND LANDED WITHOUT INCIDENT.   ACFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING FOR BRAKE TEMP SYS IAW FIM 32-46-00 AND FOUND NR 3 BRAKE TEMP SENSOR FAULTY.   R & R THE  BRAKE TEMP SENSOR ON THE NR 3 BRAKE IAW AMM 32-46-01.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
